# SDR ABXA20240115207

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 89,109 hours, 30,704 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Circuit
- Part number: 285T111515
- Part serial: D00581
- Condition: Unserviceable
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG BLEED OFF EICAS AND DISCREET LIGHT OFF IS ON AFTER STARTING LEFT ENGINE RETURN TO GET MAINTENANCE GROUNDED AC .TROUBLE SHOT AND REMOVED / REPLACED LEFT ENG BLEED CARD M859  IAW AMM 36-11-12, ACCOMPLISHED ENG IDLE RUN PER AMM 71-00-00  OPS OK AIRCRAFT RELEASED NO ETOP RETURNED AC TO SERVICE.
